Optimal Quadrature Formula of Hermite Type in the Space of Differentiable Functions

Main Article Content

Khalmatvay Shadimetov, Farxod Nuraliev, Shaxobiddin Kuziev


In this research work, a new derived optimal quadrature formula is discussed, which includes the sum of the values of the function and its first and second order derivatives at the points located at the same distance on the interval [0,1] in the L2(m)(0,1) space. we first obtain an analytical representation of the error function norm, and a system of equations of the Wiener-Hopf type construct using the method of Lagrange unknown multipliers for finding the conditional extremum of multivariable functions. Optimal coefficients found by solving the system. Using the exact form of the optimal coefficients, the norm of the error functional of the optimal quadrature formula for m=3 and m=4 calculate and the order of approximation was shown to be O(hm). The obtain theoretical conclusions confirmed by numerical experiments.

Article Details


  1. S.L. Sobolev, Introduction to the Theory of Cubature Formulas, Nauka, Moscow, 1974.
  2. S.L. Sobolev, V.L. Vaskevich, Cubature Formulas, Publishing House IM SB RAS, Novosibirsk, 1996.
  3. I.J. Schoenberg, S.D. Silliman, On Semicardinal Quadrature Formulae, Math. Comp. 28 (1974), 483-497.
  4. I.J. Schoenberg, On Monosplines of Least Deviation and Best Quadrature Formulae, J. SIAM Numer. Anal. Ser. B. 2 (1965), 144–170. https://doi.org/10.1137/0702012.
  5. C.A. Micchelli, Best Quadrature Formulas at Equally Spaced Nodes, J. Math. Anal. Appl. 47 (1974), 232–249. https://doi.org/10.1016/0022-247x(74)90019-5.
  6. A.A. Zhensykbaev, Monosplines of Minimal Norm and the Best Quadrature Formulae, Russ. Math. Surv. 36 (1981), 121–180. https://doi.org/10.1070/rm1981v036n04abeh003024.
  7. T. Catinaş, G. Coman, Optimal Quadrature Formulas Based on the ϕ-Function Method, Stud. Univ., Babeş-Bolyai Math. 51 (2006), 49-64.
  8. K.M. Shadimetov, Optimal Quadrature Formulas in L2(m)(Ω) and L2(m)(R), Reports of the Academy of Sciences of the Republic of Uzbekistan, 3 (1983), 5-8.
  9. K.M. Shadimetov, A.R. Hayotov, F.A. Nuraliev, On an Optimal Quadrature Formula in the Sobolev Space L2(m)(0,1), J. Comp. Appl. Math. 243 (2013), 91–112. https://doi.org/10.1016/j.cam.2012.11.010.
  10. S. Mahesar, M.M. Shaikh, M.S. Chandio, A.W. Shaikh, Some New Time and Cost Efficient Quadrature Formulas to Compute Integrals Using Derivatives with Error Analysis, Symmetry. 14 (2022) 2611. https://doi.org/10.3390/sym14122611.
  11. I. Perfilieva, T. Pham, P. Ferbas, Quadrature Rules for the Fm-Transform Polynomial Components, Axioms. 11 (2022), 501. https://doi.org/10.3390/axioms11100501.
  12. S. Micula, Iterative Numerical Methods for a Fredholm–Hammerstein Integral Equation with Modified Argument, Symmetry. 15 (2022), 66. https://doi.org/10.3390/sym15010066.
  13. A. Hazaymeh, R. Saadeh, R. Hatamleh, M.W. Alomari, A. Qazza, A Perturbed Milne’s Quadrature Rule for n-Times Differentiable Functions with Lp-Error Estimates, Axioms. 12 (2023), 803. https://doi.org/10.3390/axioms12090803.
  14. R.V. Hamming, Numerical Methods, Nauka, Moscow, 1968.
  15. A.O. Gelfond, Calculus of Finite Differences, Nauka, Moscow, 1967.
  16. W. Han, K.E. Atkinson, Theoretical Numerical Analysis: A Functional Analysis Framework, Springer, New York, NY, 2009. https://doi.org/10.1007/978-1-4419-0458-4.
  17. K.M. Shadimetov, Discrete Analogue of the Operator d2m/dx2m and Its Construction, In: Questions of Computational and Applied Mathematics, Tashkent, 22–35 (1985).